# SDR AALA202410020986

- Difficulty date: October 1, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 73,306 hours, 30,653 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4501310000
- Condition: Warning Message
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO IAH DUE TO THE FLIGHT CREW REPORTING THAT WHILE CLIMBING OUT A GREEN HYDRAULIC ENGINE #1 PUMP LOW PRESSURE ECAM MESSAGE DISPLAYED. THE AIRCRAFT LANDED SAFELY AT IAH AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE #1 ENGINE HYDRAULIC PUMP PRESSURE SWITCH AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 29-11-17.
